# SDR DHL2005740538

- Difficulty date: April 20, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EXISTING RADAR MOUNTING BRACKETS 4 EA IAW B727 SRM 51-30-2.  FAB BRACKETS 4 EA CHANNEL SUPPORT FROM 2024T3 .080 DIM 6.8" BY 1.9" PO 9001811 AND STIFFENER FROM 2024T3 .050 DIM 3.3" BY 1.2" P.O 9001417 AND RADIOS FILLER FROM 7075T6 .125 DIM 1.9 BY 1.9 P.O 2706118 IAW B727 DWG 69-40/300.  TREATED AND PRIMED PARTS AND BARE METAL IAW B727 SRM 51-10-2.  INSTALLED PARTS, BRACKETS, STIFFENERS AND RADIUS FILLER 4 EA IAW B727 DWG 69-44300.
